Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 4, Pages 363-373
http://dx.doi.org/10.1155/S1048953392000303

Existence of approximate solution to abstract nonlocal Cauchy problem

Florida Institute of Technology, Department of Applied Mathematics, 150 West University Blvd., Melbourne 32901-6988, Florida, USA

Received 1 July 1992; Revised 1 October 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Byszewski, “Existence of approximate solution to abstract nonlocal Cauchy problem,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 4, pp. 363-373, 1992. doi:10.1155/S1048953392000303